# SDR 2002UALA01179

- Difficulty date: July 15, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,132 hours, 13,571 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE STATION 600-640 STRINGER 13L-18L HAS MULTIPLE DENTS. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED FLUSH REPAIR, DOUBLERS AND TRIPLERS.
